# SDR R61A201609160549

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 6,350 hours, 4,459 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR INDICATED OPEN WHEN THE DOOR WAS UNARMED AND WHEN THE DOOR WAS CLOSED ALL INDICATIONS WERE NORMAL. MAINTENANCE PERFORMED OPS CHECK OF THE R1 DOOR IAW AMM AND OPS CHECKED GOOD.
